# SDR UPS04242573

- Difficulty date: May 20, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- Aircraft time: 67,038 hours, 49,303 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RIGHT BS 740 FITTING CRACKED BEYOND LIMITS OUTBOARD FLANGE.  FITTING REPLACEMENT & REPAIR CARRIED OUT IAW AAAE EO 2004-054-005 UPS ENG FILE 727-53-20144 & UPS EO B727-5310-7477, DRG 65C13724 & SRM 51-30-2.
